Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Hi , i am having hairloss and now my hair's

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 6966 Questions
Question
Hi ,

i am having hairloss and now my hair's becomes thin please suggest to re grow the hair and hair loss
Posted Wed, 22 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 34 minutes later
Brief Answer:
Androgenetic alopecia. Minoxidil solution and oral finasteride

Detailed Answer:
Hello. thank you.

I am Dr. kakkar(Dermatologist and Venereologist). I have noted your concern.

Hair loss in males is commonly due to Androgenetic alopecia which is characterized by thinning and hair loss
in a pattern - mainly from the front, mid and vertex of the scalp.
Anterior hair line starts receding gradually appearing like an M-shaped anterior hair lne.
There is underlying genetic predisposition and a positive family history is often elicited in other members like father, brother, uncle, cousins etc.
Minoxidil 5% solution and Finasteride 1mg tablet are approved treatments for Androgenetic Alopecia in males.The goal of treatment is to arrest further progression therefore treatment may be started as soon as possible. Minoxidil and finasteride are prescription medications and require follow up. Moreover treatment is long term therefore I suggest you to kindly consult a dermatologist in your region for the needful.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor